# SDR ASAA2022060938966

- Difficulty date: June 9, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 57,302 hours, 16,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 947 CORRODED FROM BL ZERO TO BL 45L.AREAS MARKED IN RED. GROUNDED - YES. EVALUATED CORROSION FOUND TO BE MORE THAN 50% MATERIAL LOSS.REMOVED ADJACENT STRUCTURE AND CORRODED T CHORD IAW B737-800 SRM 51-40-02.FABRICATED REPAIR PARTS, LOCATED, DRILLED AND INSTALLED IAW B737-800 SRM 53-70-51-2R-5.REINSTALLED ADJACENT STRUCTURE IAW B737-800 SRM 51-40-02 AND B737-800 SRM 53-70-51-2R-5.
